Alert archive / New Jersey / Small Craft Advisories in 2019
Small Craft Advisory 58, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Jun 4, 2019, 6:20 PM EDT. It took effect at Jun 5, 2019, 2:00 PM EDT. It was in force for 28 hr.
The area
The counties it named.
The facts
- Issued
- Jun 4, 2019, 6:20 PM EDT (22:20 UTC)
- In effect from
- Jun 5, 2019, 2:00 PM EDT
- Expired
- Jun 6, 2019, 6:00 PM EDT
- In force
- 28 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted.
339 WHUS71 KPHI 042220 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 620 PM EDT Tue Jun 4 2019 ANZ450>455-051130- /O.NEW.KPHI.SC.Y.0058.190605T1800Z-190606T1000Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 620 PM EDT Tue Jun 4 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM WEDNESDAY TO 6 AM EDT THURSDAY... The National Weather Service in Mount Holly has issued a Small Craft Advisory, which is in effect from 2 PM Wednesday to 6 AM EDT Thursday. * WINDS AND SEAS...Southwest winds 15 to 20 kt with gusts to 25 kt. Seas 3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ CMS
7 follow-up statements
716 WHUS71 KPHI 050739 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 339 AM EDT Wed Jun 5 2019 ANZ450>455-052045- /O.EXT.KPHI.SC.Y.0058.190605T1800Z-190606T2000Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 339 AM EDT Wed Jun 5 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO 4 PM EDT THURSDAY... * WINDS AND SEAS...Southwest winds 15 to 20 kt with gusts up to 25 kt especially this afternoon and continuing tonight, then diminish on Thursday. Seas building to 4 to 6 feet into tonight, then gradually subsiding on Thursday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
636 WHUS71 KPHI 051930 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 330 PM EDT Wed Jun 5 2019 ANZ450>455-060900- /O.EXT.KPHI.SC.Y.0058.000000T0000Z-190606T1700Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 330 PM EDT Wed Jun 5 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EDT THURSDAY... * WINDS AND SEAS...Southwest winds 15 to 20 kt with gusts up to 30 kt. Seas 4 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ MPS
853 WHUS71 KPHI 060235 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 1035 PM EDT Wed Jun 5 2019 ANZ430-431-061100- /O.EXB.KPHI.SC.Y.0058.000000T0000Z-190606T1100Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 1035 PM EDT Wed Jun 5 2019 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EDT THURSDAY... The National Weather Service in Mount Holly has issued a Small Craft Advisory, which is in effect until 7 AM EDT Thursday. * WINDS AND SEAS...Southwest winds 10 to 20 kt with gusts up to 30 kt. Waves 1 to 3 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ ANZ450>455-061545- /O.CON.KPHI.SC.Y.0058.000000T0000Z-190606T1700Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 1035 PM EDT Wed Jun 5 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EDT THURSDAY... * WINDS AND SEAS...Southwest winds 10 to 20 kt with gusts up to 30 kt. Seas 3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
900 WHUS71 KPHI 060732 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 332 AM EDT Thu Jun 6 2019 ANZ430-431-060845- /O.CAN.KPHI.SC.Y.0058.000000T0000Z-190606T1100Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 332 AM EDT Thu Jun 6 2019 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Mount Holly has cancelled the Small Craft Advisory. Winds should continue to diminish. Therefore, the Small Craft Advisory has been cancelled. $$ ANZ450>455-061700- /O.CON.KPHI.SC.Y.0058.000000T0000Z-190606T1700Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 332 AM EDT Thu Jun 6 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON... * WINDS AND SEAS...Southwest winds 10 to 20 kt with gusts up to 25 kt. Seas 3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
493 WHUS71 KPHI 061631 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 1231 PM EDT Thu Jun 6 2019 ANZ455-061745- /O.CAN.KPHI.SC.Y.0058.000000T0000Z-190606T1700Z/ Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 1231 PM EDT Thu Jun 6 2019 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Mount Holly has cancelled the Small Craft Advisory. Winds and seas have diminished below Small Craft Advisory levels. $$ ANZ450>454-061900- /O.EXT.KPHI.SC.Y.0058.000000T0000Z-190606T1900Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- 1231 PM EDT Thu Jun 6 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON... * WINDS AND SEAS...Southwest winds 5 to 10 kt. Seas 4 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
091 WHUS71 KPHI 061846 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 246 PM EDT Thu Jun 6 2019 ANZ452>454-062000- /O.CAN.KPHI.SC.Y.0058.000000T0000Z-190606T1900Z/ Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- 246 PM EDT Thu Jun 6 2019 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Mount Holly has cancelled the Small Craft Advisory. Winds and seas have diminished below Small Craft Advisory levels. $$ ANZ450-451-062200- /O.EXT.KPHI.SC.Y.0058.000000T0000Z-190606T2200Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- 246 PM EDT Thu Jun 6 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WINDS AND SEAS...South winds around 10 kt. Seas 4 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
305 WHUS71 KPHI 062157 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 557 PM EDT Thu Jun 6 2019 ANZ450-451-062300- /O.EXP.KPHI.SC.Y.0058.000000T0000Z-190606T2200Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- 557 PM EDT Thu Jun 6 2019 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 PM EDT THIS EVENING... Winds and seas are below advisory criteria levels and will remain so for the remainder of tonight. Therefore the advisory will be allowed to expire at 6 pm. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Jun 4, 3:16 PM EDT, 3 hours 4 minutes earlier.
Area forecast discussion, Jun 4, 3:16 PM EDT, 3 hours 4 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 316 PM EDT Tue Jun 4 2019 .SYNOPSIS... High pressure off the Mid-Atlantic coast will continue to drift out to sea tonight. A warm front then lifts north through the region on Wednesday, and then low pressure passes through the region Wednesday night. A cold front follows through on Thursday. High pressure returns from the north and west for the start of the weekend. Low pressure slowly approaches from the south and west for the start of the new week. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... High pressure will slowly drift out to sea through tonight. This will allow a strengthening warm air advection pattern with a SW flow to set up so expect a milder night compared to this past night with lows mainly in the 50s to low 60s. The region will also be near the tail end of a warm front associated with a low moving into the Great Lakes and this will result in some mid level cloudiness but any showers should stay north of the forecast area. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/... Low pressure centered near Lake Michigan early in the day will track east toward southern Ontario by late day. This low will be supported by an upper level wave with the northern stream with an additional southern stream shortwave moving towards Virginia/North Carolina by late day. This will help form a prefontal trough by late day over eastern PA south into the Delmarva. The continuing SW flow and warm advection pattern should result in highs reaching into the 80s for most areas away from the coast along with increasing dew points rising into the 60s. Coastal areas and the southern Poconos will be a bit cooler. There should be at least some partial sunshine to start the day however by afternoon expect clouds to increase with some scattered showers and thunderstorms developing by mid to late afternoon in response to the forcing features discussed above along with plenty of deep layer moisture and diurnal instability. Forecast models indicate PWATs by late day reaching 1.75 to 2 inches with ML CAPEs potentially reaching the 1000-1500 j/kg range. Also, low to mid level flow in the 850-700 mb layer looks to be around 30-40+ knots. For these reasons, have some concerns for both severe weather and flash flooding with storms....especially from around Philly and points south/west. Since there is some question on the amount of instability realized, this area remains in a Marginal Threat for severe weather from the SPC with the Slight Risk area just off to the west. However this could shift east into our area with future updates. Damaging winds look to be the primary hazard with any severe storms. Wednesday night, low pressure moves from southern Ontario eastward into England. This will drag a cold front toward the area with additional forcing supplied by shortwave energy aloft. For these reasons, expect thunderstorms to become more widespread through the evening with both heavy rain / flash flooding and severe weather remaining a threat. The period of greatest concerns looks to be 0-6z (roughly 8pm to 2am). Best chances for severe weather looks to remain from around Philly south and west with the heavy rain / flash flood threat encompassing a large swath of the CWA centered around the I-95 corridor. By late Wednesday night, the heaviest showers/storms should be shifting off the coast however there are some differences in the models regarding how quickly this occurs with the GFS tracking the system through faster than the NAM and remaining models in the middle but tending a bit more toward the slower NAM solution. The actual cold front will still be just N/W of the area by early Thursday so it will be a warm, muggy night with lows mostly in the 60s to around 70 over the Delmarva. && .LONG TERM /THURSDAY THROUGH TUESDAY/... Low pressure continues to lift to the north and east and out to sea on Thursday, and then a cold front swings through the region Thursday afternoon. Some scattered showers and thunderstorms are possible throughout the day, but current models are indicating that activity does not look to be well organized. Will keep PoPs capped at 30-40 percent. Another warm and humid day on tap out ahead of the cold front with highs generally in the 80s with dewpoints well in the 60s. Cold front passes through by late Thursday, and then somewhat cooler and dryer air filters south Thursday night and Friday. The cold front becomes stationary south of Delmarva and across the Mid-Atlantic and back through the Tennessee Valley and into the Midwest. This nearly stationary front could become a player going through the weekend. Several waves of low pressure will slide along this boundary through the weekend. However, high pressure builds in from the north and west on Friday, and passes north of the area on Saturday. In terms of sensible weather, conditions should be dry from Friday through at least Saturday evening. Once the high moves offshore, return flow sets up behind the departing high, and this allows the stationary front to lift back to the north and east as a warm front on Sunday. As this warm front slowly creeps back up, several waves of low pressure will develop on this boundary and will lift back north through the region into the start of the new week. Since this far out there is little consensus among the models, will generally carry low-chance PoPs starting Sunday and continuing through at least Tuesday. Depending on how far offshore high pressure over the western Atlantic is will greatly influence how far north precip will arrive. Highs will generally be in the 70s to low 80s during this time. && .AVIATION /19Z TUESDAY THROUGH SUNDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Tonight...VFR. Southwesterly winds less than 10 knots. Wednesday...Mainly VFR. An increasing chance of showers and thunderstorms with local MVFR/IFR conditions in the afternoon, especially after 4pm. The rain could be heavy. Southwest winds around 10 knots with some gusts of 20-25 knots possible in the afternoon. OUTLOOK... Wednesday night...MVFR and IFR conditions in showers and scattered thunderstorms. The rain may become heavy at times. Southwest wind 5 to 10 knots. Thursday...Mainly VFR. A chance of showers and thunderstorms. West wind around 10 knots becoming northwest. Thursday night...Mainly VFR. Northwest to north wind 5 to 10 knots. Friday...Mainly VFR. Northeast to east wind around 10 knots. Friday night...Mainly VFR. Northeast to east wind 5 to 10 knots. Saturday...Mainly VFR. East to southeast wind around 10 knots. Sunday...MVFR/IFR possible in -SHRA/-TSRA. && .MARINE... The conditions are anticipated to be below Small Craft Advisory criteria through tonight. Winds will gradually increase tonight out of the southwest to around 15 knots by Wednesday morning. Wednesday...South to southwest wind 15 to 20 knots, with gusts approaching 25 knots in the afternoon. Wave heights on our ocean waters may build to 4 to 5 feet by late afternoon. OUTLOOK... Wednesday night...Southwest wind 15 to 20 knots, with gusts approaching 25 knots. Wave heights on our ocean waters may range from 4 to 5 feet. Thursday...Southwest wind 10 to 15 knots. Wave heights on our ocean waters may range from 4 to 5 feet in the morning, and they are expected to subside in the afternoon. Thursday night through Sunday..No marine headlines are anticipated. RIP CURRENTS... A low risk for the development of dangerous rip currents continues through today. However, southwest winds may increase some, especially at the New Jersey beaches, and this could raise the rip current risk some. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && Synopsis...MPS Near Term...Fitzsimmons Short Term...Fitzsimmons Long Term...MPS Aviation...Fitzsimmons/MPS Marine...Fitzsimmons/MPS
Hazardous weather outlook, Jun 4, 3:16 PM EDT, 3 hours 4 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 316 PM EDT Tue Jun 4 2019 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-070-071-101>106-051900- New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot- Caroline-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex- Western Monmouth-Mercer-Salem-Gloucester-Camden- Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May- Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton- Delaware-Philadelphia-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- 316 PM EDT Tue Jun 4 2019 This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Showers and thunderstorms may bring locally heavy rainfall from late Wednesday afternoon into Wednesday night. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ004-NJZ014-024>026-051900- Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May- Coastal Atlantic-Coastal Ocean- 316 PM EDT Tue Jun 4 2019 This Hazardous Weather Outlook is for southern Delaware, central New Jersey and southern New Jersey. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Showers and thunderstorms may bring locally heavy rainfall on Wednesday night. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-051900- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 316 PM EDT Tue Jun 4 2019 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. MPS
In the hours before
Local storm report, Jun 4, 1:07 PM EDT, 5 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
107 PM EDT TUE JUN 4 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0927 PM MARINE TSTM WIND 1 WNW MONMOUTH BEACH 40.34N 73.99W
06/02/2019 M45 MPH MONMOUTH NJ MESONET
WEATHERFLOW GAUGE.
&&
CMSLocal storm report, Jun 4, 1:09 PM EDT, 5 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
109 PM EDT TUE JUN 4 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0856 PM MARINE TSTM WIND 2 W BRICK 40.01N 74.09W
06/02/2019 M41 MPH ANZ451 NJ MESONET
WEATHERFLOW GAUGE.
&&
CMSLocal storm report, Jun 4, 1:42 PM EDT, 4 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
142 PM EDT TUE JUN 4 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM MARINE TSTM WIND 4 SE MYSTIC ISLAND 39.52N 74.32W
06/02/2019 M44 MPH OCEAN NJ MESONET
WEATHERFLOW GAUGE.
&&
CMSLocal storm report, Jun 4, 1:43 PM EDT, 4 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
143 PM EDT TUE JUN 4 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0942 PM MARINE TSTM WIND 5 SE MYSTIC ISLAND 39.51N 74.32W
06/02/2019 M47 MPH OCEAN NJ MESONET
HADS SENSOR.
&&
CMSLocal storm report, Jun 4, 1:44 PM EDT, 4 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
144 PM EDT TUE JUN 4 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0946 PM MARINE TSTM WIND 2 SW BEACH HAVEN 39.54N 74.26W
06/02/2019 M43 MPH OCEAN NJ MESONET
&&
CMSNearby
Small Craft Advisories in New Jersey, 2019Every small craft advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.